# SDR USAA2011092600012

- Difficulty date: September 24, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Container
- Condition: Delaminated
- Location: Cabin
- Part time: 38,331 hours, 15,647 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON RIGHT OFF WING ESCAPE SLIDE ENCLOSURE AT 194AT FAIRING.  REPLACED RIGHT OFF WING ESCAPE SLIDE ENCLOSURE ASSEMBLY AT 194AT FAIRING PER JC 26C19053012.
